# SDR SWAA2020060976528

- Difficulty date: May 5, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND THE FASTENER AT RIGHT WING NR 6 SLAT LOWER SURFACE NOSE SKIN AT ACTUATOR RIBS.  TRIMMED OUT THE DAMAGE PART OF RIGHT WING NR 6 SLAT LOWER SURFACE NOSE SKIN AT ACTUATOR RIB AND INSTALLED REPAIR PARTS IAW SRM 57-42-01-2R-8.
